Segui
Andrea Mondino
Andrea Mondino
University of Oxford-Mathematical Institute
Email verificata su maths.ox.ac.uk - Home page
Titolo
Citata da
Citata da
Anno
Riemannian Ricci curvature lower bounds in metric measure spaces with 𝜎-finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
2222015
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
1892015
Structure theory of metric measure spaces with lower Ricci curvature bounds
A Mondino, A Naber
Journal of the European Mathematical Society 21 (6), 1809-1854, 2019
1742019
Nonlinear diffusion equations and curvature conditions in metric measure spaces
L Ambrosio, A Mondino, G Savaré
American mathematical society 262 (1270), 2019
1622019
Sharp and rigid isoperimetric inequalities in metric-measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Inventiones mathematicae 208, 803-849, 2017
1222017
On the Bakry–Émery Condition, the Gradient Estimates and the Local-to-Global Property of Metric Measure Spaces
L Ambrosio, A Mondino, G Savaré
The Journal of Geometric Analysis 26, 24-56, 2016
1172016
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Geometry & Topology 21 (1), 603-645, 2017
772017
On the volume measure of non-smooth spaces with Ricci curvature bounded below
M Kell, A Mondino
arXiv preprint arXiv:1607.02036, 2016
752016
Li–Yau and Harnack type inequalities in RCD∗(K, N) metric measure spaces
N Garofalo, A Mondino
Nonlinear Analysis: Theory, Methods & Applications 95, 721-734, 2014
552014
Optimal maps in essentially non-branching spaces
F Cavalletti, A Mondino
Communications in Contemporary Mathematics 19 (06), 1750007, 2017
542017
Willmore spheres in compact Riemannian manifolds
A Mondino, T Riviere
Advances in Mathematics 232 (1), 608-676, 2013
542013
Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
N Gigli, A Mondino, T Rajala
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (705 …, 2015
532015
New formulas for the Laplacian of distance functions and applications
F Cavalletti, A Mondino
Analysis & PDE 13 (7), 2091-2147, 2020
422020
On the topology and the boundary of N–dimensional RCD (K, N) spaces
V Kapovitch, A Mondino
Geometry & Topology 25 (1), 445-495, 2021
372021
Embedded surfaces of arbitrary genus minimizing the Willmore energy under isoperimetric constraint
LGA Keller, A Mondino, T Rivière
Archive for Rational Mechanics and Analysis 212 (2), 645-682, 2014
372014
On quotients of spaces with Ricci curvature bounded below
F Galaz-Garcia, M Kell, A Mondino, G Sosa
Journal of Functional Analysis 275 (6), 1368-1446, 2018
362018
Some results about the existence of critical points for the Willmore functional
A Mondino
Mathematische Zeitschrift 266 (3), 583-622, 2010
342010
Optimal transport in Lorentzian synthetic spaces, synthetic timelike Ricci curvature lower bounds and applications
F Cavalletti, A Mondino
arXiv preprint arXiv:2004.08934, 2020
322020
The conformal Willmore Functional: a perturbative approach
A Mondino
Journal of Geometric Analysis 23, 764-811, 2013
312013
Existence of isoperimetric regions in non-compact Riemannian manifolds under Ricci or scalar curvature conditions
A Mondino, S Nardulli
arXiv preprint arXiv:1210.0567, 2012
312012
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20